# SDR KBM2006F00013

- Difficulty date: December 27, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 67,183 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 3031007710
- Condition: Leaking
- Location: Left
- Part time: 10,367 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT FUEL LINE LEAKING, REMOVED AND REPLACED. (K)
